# SDR UPS01234577

- Difficulty date: January 1, 2001
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A COCKPIT DOOR EMERGENCY EXIT LIGHT HAS ONE DIM BULB     RELAMPED EMER. LIGHT OVER FLIGHT DECK ENTRY DOOR, OPS CHECK GOOD
